# SDR ASOA2015031912428

- Difficulty date: February 28, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOORBEAM CAP SEVERELY CORRODED IN 3 SPOTS BETWEEN FS559.00+64 TO FS559.00+84.  REPAIRED FLOOR SUPPORT IAW SRM 53-00-43.  COMPLIED WITH REO 601R-53-00-595.  COMPLIED WITH EC/TC REO 601R-53-00-595.
